MAUDE Adverse Event Report: EXACTECH, INC. 36MM HUMERAL LINER +0 UNCONSTRAINED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 36MM HUMERAL LINER +0 UNCONSTRAINED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-36-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: (b)(6) - 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.(b)(6) - 315-35-00 - glnd kwire.(b)(6) - 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) - 320-15-05 - eq rev locking screw.(b)(6) - 320-20-00 - eq reverse torque defining screw kit (b)(6) - 320-20-18 - eq rev.Compress screw lck cap kit, 4.5 x 18mm.(b)(6) - 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6) - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) - 20-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) - 320-31-36 - glenosphere, 36mm.(b)(6) - 320-35-01 - small glenoid plate.(b)(6) - 320-36-00 - 36mm humeral liner +0 unconstrained.(b)(6) - 321-20-00 - equinoxe reverse shoulder drill kit.
 
Event or Problem Description
As reported, the 77 year old female patient had an initial right tsa on (b)(6) 2023.The patient underwent a previous revision on (b)(6) 2024 (reported under 1038671-2024-00468).The patient was revised again on (b)(6) 2024 due to recurrent dislocation - assuming the second dislocation was traumatic.The stem, adapter tray, liner and glenosphere were exchanged.The glenosphere and liner were increased to 40mm and the tray was exchanged to +10 with a hope to improve the stability.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3): the cause of the patient¿s dislocation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device, such as device size selection /procedure and soft tissue health and/r strength.It is a well-known device specific risk of subluxation, or dislocation.It is a known complication that a patient¿s age, weight, activity level, and/or trauma would cause the surgeon to expect early failure of the system.There is no report of device malfunction or wear.These devices are used for treatment not diagnosis.

Brand Name
36MM HUMERAL LINER +0 UNCONSTRAINED
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19084562
Report Number1038671-2024-00787
Device Sequence Number8359216
Product Code KWS
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale